# SDR SWAA2025103118223

- Difficulty date: September 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV.  REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G AND DWG 141A5400 SHEET 20 REV -.
